# SDR AALA202406100217

- Difficulty date: March 18, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146A32374
- Condition: Corroded
- Location: Bs 813 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND KEEL BEAM FLANGE (CHORD) FROM STA 808 TO STA 813, S27R. REPLACED. CHORD REPLACED PER AARD 51-00-05 REPAIR 1.
